MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANCELLOUS BONE SCREW FULLY THREADED/18MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANCELLOUS BONE SCREW FULLY THREADED/18MM; PLATE,FIXATION,BONE
Model Number 206.018
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 during an unknown procedure, the hardware in question was removed due to infection.It is unknown when the hardware was originally implanted.The procedure was successfully completed without surgical delay.Patient outcome is unknown.There is no further information available.This report is for one (1) 4.0mm cancellous bone screw fully threaded/18mm.This is report 2 of 11 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: the investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0MM CANCELLOUS BONE SCREW FULLY THREADED/18MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12488625
Report Number2939274-2021-05502
Device Sequence Number4345839
Product Code HRS
UDI-Device Identifier10886982147240
UDI-Public10886982147240
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number206.018
Device Catalogue Number206.018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date10/15/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 CRTX SCR LOW PROF HD STPING/HEX/70; 3.5MM CORTEX SCREW SELF-TAPPING 12MM; 3.5MM CORTEX SCREW SELF-TAPPING 14MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 60MM; 4.0 CANCELLOUS BONE SCREW FULLY THRD/16; 4.0 CANCELLOUS BONE SCREW FULLY THRD/16; LCP ONE-THIRD TUB PL COLLAR 10 H/117; WASHER 7.0MM; WASHER 7.0MM; 3.5 CRTX SCR LOW PROF HD STPING/HEX/70; 3.5MM CORTEX SCREW SELF-TAPPING 12MM; 3.5MM CORTEX SCREW SELF-TAPPING 14MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 60MM; 4.0 CANCELLOUS BONE SCREW FULLY THRD/16; 4.0 CANCELLOUS BONE SCREW FULLY THRD/16; LCP ONE-THIRD TUB PL COLLAR 10 H/117; WASHER 7.0MM; WASHER 7.0MM
Outcome Attributed to Adverse Event Required Intervention;